# SDR ASAA2017110922527

- Difficulty date: November 9, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 8,221 hours, 2,676 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON APU START UP RECEIVED A BLUE MAINT LIGHT. GROUNDED - YES. VERIFY BLUE MAINT LIGHT WAS ON, SHUT DOWN APU AND THEN I STARTED APU AGAIN AND RAN IT FOR 5 MIN AND BLUE MAINT LIGHT WENT OFF. PERFORMED BITE CHECK AND OIL LEVEL WAS FULL. GROUND VERIFICATION CHECK GOOD REF FIM 49-90 TASK 804. NO FAULT LIGHT ON A/C OK FOR SERVICE.
